Forum

× click new topic to begin your post

Chemo Regime???

11 years 11 months ago #18781 by newbie08
Ha Ha...That's so true Pat :)

Just to keep updated, Dad had Gemzar yesterday and he is feeling good enough today which is a relief because the previous 2/3 days were really miserable - that cisplatin is really mean and evil :angry:

Next week is his week off (with this new treatment), we discussed with our oncologist why they were using this new cycle and he said it was because alot of peoples blood counts go way down on the 3 week cycle this can cause delays and increased side effects!

We are looking forward to my dad having a break next week! Mel09 hope your dad is doing ok!

Please Log in or Create an account to join the conversation.

11 years 11 months ago #18743 by Patricia
Gee ya think a class in communication might be in order? I know they have classes on how to write illegibly :P What can i say? Pat

Please Log in or Create an account to join the conversation.

11 years 11 months ago #18728 by newbie08
Hi Pat,

Thanks for response :) It said on my dads pathology report "Cautery Artifact present", searched the net but couldn't find a thing on what it actually means!!!

It was Bochner who wrote the one liner...as I said it read "Your MD is correct" so he was definitley refering to our doc over here! At least it was an answer anyway becasue my dad has another treatment tomor so we wanted it cleared up before he went in tomor!! Seems like its always something on this journey :(

Please Log in or Create an account to join the conversation.

11 years 11 months ago #18722 by Patricia
Newbie...how was it used......? I think it refers to remnants left behind after cauterization but MSK uses the latest..in an article by Dr. Herr
http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B7XMT-4HMVJBR-38&_user=10&_rdoc=1&_fmt=&_orig=search&_sort=d&view=c&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=d85013b6851d80933bfb61f76d5b200f
And i wonder if the terse reply didn't mean "your doctor" as meaning your doctor at MSK?...Personally i would call the patient rep at MSK and tell them your difficulties in getting more than a 3 word answer to your question and ask if they can't actually facilitate a better answer from Dr. Bochner. Explain your not in the Bronx but in Ireland...maybe that will help! The patient representative number is 212 639 7202.
Pat

Please Log in or Create an account to join the conversation.

11 years 11 months ago #18716 by Leigh
Dear newbie08,

I can understand your concern and you have come to an excellent place if you feel like ranting. :)

I would certainly get a clarification on the regime to calm your fears.

Sorry I cannot help with the cautery artifact question but someone will assist you shortly...

Leigh

Leigh, 39
Dx July 2007
TURBT July 2007
RC/Neobladder ,Studer Pouch, September 2007
Erasmus Centrum Rotterdam
TNM Classification: pT4 N2 Mo
4 cycles aduvant chemo Gemzar & Cisplatinum

Please Log in or Create an account to join the conversation.

11 years 11 months ago #18715 by newbie08
P.S: Does anyone know what "cautery artifact" is?

Thanks :silly:

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 2010 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Elainej
Yesterday Total Opened: 1 Yesterday Total Answered: 3
Total Posts: 53704 Total Subjects: 7032 Total Users: 8732